Home Menopause Forum My Menopause Symptoms & Solutions

Do I persevere with the evoral patch?

Casi28Casi28 Posts: 2

My last period was 14 months ago , however I have been on the evoral conti patch for nearly 3 months and last week I had a period and a lot of stomach cramps which lasted for 7 days . I then had 2 days clear and I have come on again and this time along with a headache and occasional visual disturbances. I'm also suffering mood swings I understand it's only been a few months any advice would be really helpful. Thanjs

Answers

  • KazKaz Posts: 475 mod

    Hi @Casi28

    It's nice to see you here. Welcome!

    Have you had a review with your GP yet? I know it can take a good few months for your HRT to settle properly. I had PMT-like symptoms, bloating and sore boobs, but that settled down in month four. I had expected something like that though, so I was prepared, and because the hot flushes stopped and my sleep improved, I was prepared to hang on a bit. I’m on a different patch from you.

    Do you suffer with migraines, headaches or visual disturbances? I think I’d be inclined to give the doctor a ring and ask for some advice if that’s a new symptom for you. It’s always worth checking with your GP or a pharmacist if it’s causing you concern. 😊

  • Casi28Casi28 Posts: 2

    Hi Kaz thank you for replying I'm in two minds whether to give it 6 months and I'm also looking at reducing the patch by cutting it in half I hope that will help I just don't want to start having periods again!!! With regards to my headaches I did used to suffer from them when I was on my period but haven't suffered any since last year. Thanks again it's nice to be able to speak to women who understand what I'm going through.😊

  • KazKaz Posts: 475 mod

    Yes. It's good to have other women to bounce off.

    I think six months is giving it a fair chance. And in some cases any bleeding might have settled down by then too.

    I'm glad the headaches aren't a new thing - although I'm not glad that you're getting them again!

    I was gutted to have the PMT back, but it did settle and I'm glad I hung in there. I guess I wanted an instant fix and it certainly wasn't that - although in the scheme of things, it really didn't take too long to feel better.

    Fingers crossed it'll all settle for you, but don't think twice about asking for another review if it doesn't. Sometimes it can take a couple of tweaks to get things right for you ☺️

Sign In or Register to comment.